advertisement
Question
Posted by: GLORY | 2010/01/08

JUST WONDERING

hi i took morning aftre pills on the 16th of december and my last period was on the 10th of december and my cycle is not 28 days is 22 days,so since i havent seen my period

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do a pregnancy test to be sure. The morning after pill can disrupt your cycle though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: GLORY | 2010/01/11

Y DONT U ANSWER OUR QUOTION MARA HE

Reply to GLORY
Posted by: gynaedoc | 2010/01/11

Do a pregnancy test to be sure. The morning after pill can disrupt your cycle though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement